RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 277–288 (Mi de6444)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The Cauchy problem in classes of increasing functions for some nonlinear pseudoparabolic equations

A. L. Gladkov

S. M. Kirov State Pedagogical Institute

Full text: PDF file (1481 kB)

English version:
Differential Equations, 1988, 24:2, 211–219

Bibliographic databases:
UDC: 517.956
Received: 19.02.1986

Citation: A. L. Gladkov, “The Cauchy problem in classes of increasing functions for some nonlinear pseudoparabolic equations”, Differ. Uravn., 24:2 (1988), 277–288; Differ. Equ., 24:2 (1988), 211–219

Citation in format AMSBIB
\Bibitem{Gla88}
\by A.~L.~Gladkov
\paper The Cauchy problem in classes of increasing functions for some nonlinear pseudoparabolic equations
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 277--288
\mathnet{http://mi.mathnet.ru/de6444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940310}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 211--219


Linking options:
  • http://mi.mathnet.ru/eng/de6444
  • http://mi.mathnet.ru/eng/de/v24/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Gladkov, “Unique solvability of the Cauchy problem for certain quasilinear pseudoparabolic equations”, Math. Notes, 60:3 (1996), 264–268  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Kozhanov, “An initial-boundary value problem for equations of the generalized Boussinesq equation type with a nonlinear source”, Math. Notes, 65:1 (1999), 59–63  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:70
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019